MAUDE Adverse Event Report: Inogen Inc. Inogen One G4 Bluetooth Portable Oxygen Concentrator

Inogen Inc. Inogen One G4 Bluetooth Portable Oxygen Concentrator
Model Number IO-400
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit had a replace columns message and then stopped working.As a result, the patient had difficulty breathing, but they were able to make it back home to their stationary concentrator without further intervention.Troubleshooting did not resolve the issue and replacement columns were sent to the patient.The patient received the replacement columns and were able to resume their therapy with the unit.While the issue is with the columns, the patient's unit will be the reported device for this report.
 
Additional Manufacturer Narrative
B3 date of event is estimated.Columns are a disposable accessory and the old ones will not be returning.

Brand Name
Inogen One G4 Bluetooth Portable Oxygen Concentrator
Common Device Name
Inogen One G4 Bluetooth Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50873002
Report Number3004672275-2026-00307
Device Sequence Number9314702
Product Code CAW
UDI-Device Identifier00817131020179
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown